# SDR DALA2022051303330

- Difficulty date: May 10, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 95,090 hours, 43,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 EMER EXIT LIGHT COVER AT 2L FELL OFF. CORRECTIVE ACTION: REINSTALLED LIGHT COVER AT 2L. REF B-757 AMM 33-51. (8561700)
